# SDR ASMF200505030

- Difficulty date: May 30, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 59,662 hours, 44,634 cycles
- Engine: Pwa JT8D217A
- System (JASC): 2760 · Drag Control System
- Part: Skin
- Part number: 5910055526
- Part serial: 5657506
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 4,278 hours, 2,768 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT HE PERFORMED THE FINAL APPROACH AND LANDING WITH 3450 POUNDS OUT OF BALANCE BETWEEN TANKS. OUT OF BALANCE INSPECTION WAS PERFORMED IAW MM, DETECTING A CRACK IN THE RT WING IB FLIGHT SPOILER OF 9 INCHES LONG. SPOILER WAS REPLACED IAW MM 27-61-01 AND 27-61-02, TESTED CORRECT.
